Alert archive / Wisconsin / Small Craft Advisories in 2018
Small Craft Advisory 36, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 2, 2018, 3:32 AM CDT. It took effect at Apr 3, 2018, 6:00 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2018, 3:32 AM CDT (08:32 UTC)
- In effect from
- Apr 3, 2018, 6:00 AM CDT
- Expired
- Apr 3, 2018, 10:00 PM CDT
- In force
- 16 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
501 WHUS73 KMKX 020832 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 332 AM CDT Mon Apr 2 2018 ...WINDY PERIOD ON THE HORIZON AS LOW PRESSURE AFFECTS THE REGION... LMZ643>646-021645- /O.NEW.KMKX.SC.Y.0036.180403T0600Z-180404T0300Z/ /O.NEW.KMKX.GL.A.0002.180404T0300Z-180404T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 332 AM CDT Mon Apr 2 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 PM CDT TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... The National Weather Service in Milwaukee/Sullivan has issued a Small Craft Advisory...which is in effect from 1 AM to 10 PM CDT Tuesday. a Gale Watch has also been issued. This Gale Watch is in effect from Tuesday evening through Wednesday morning. * WINDS: East northeast winds increase overnight to 10 to 20 knots. Northeast winds increase to 15 to 25 knots Tuesday with north gale gusts to 35 knots Tuesday night. * WAVES: building to 2 to 4 feet tonight and 6 to 8 feet later Tuesday into Tuesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$
8 follow-up statements
559 WHUS73 KMKX 021413 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 913 AM CDT Mon Apr 2 2018 ...WINDY PERIOD ON THE HORIZON AS LOW PRESSURE AFFECTS THE REGION... LMZ643>646-022215- /O.CON.KMKX.SC.Y.0036.180403T0600Z-180404T0300Z/ /O.CON.KMKX.GL.A.0002.180404T0300Z-180404T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 913 AM CDT Mon Apr 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM CDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * WINDS: East northeast winds increase tonight to 10 to 20 knots. Northeast winds increase to 15 to 25 knots Tuesday with north gale gusts to 35 knots Tuesday night. * WAVES: building to 3 to 5 feet by later tonight and 6 to 9 feet later Tuesday into Tuesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ DDV www.weather.gov/mkx
210 WHUS73 KMKX 022008 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 308 PM CDT Mon Apr 2 2018 ...WINDY PERIOD ON THE HORIZON AS LOW PRESSURE AFFECTS THE REGION... LMZ643>646-030415- /O.CON.KMKX.SC.Y.0036.180403T0600Z-180404T0300Z/ /O.CON.KMKX.GL.A.0002.180404T0300Z-180404T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 308 PM CDT Mon Apr 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM CDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * WINDS: Easterly winds increasing to 10 to 20 knots tonight. East to northeast winds will increase to 15 to 25 knots Tuesday with north gale gusts of 35 to 40 knots Tuesday night. * WAVES: Building to 3 to 5 feet tonight and 6 to 9 feet later Tuesday into Tuesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ DDV www.weather.gov/mkx
215 WHUS73 KMKX 030144 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 844 PM CDT Mon Apr 2 2018 ...WINDY PERIOD ON THE HORIZON AS LOW PRESSURE AFFECTS THE REGION... LMZ643>646-030945- /O.EXT.KMKX.SC.Y.0036.180403T1100Z-180404T0300Z/ /O.UPG.KMKX.GL.A.0002.180404T0300Z-180404T1200Z/ /O.NEW.KMKX.GL.W.0006.180404T0300Z-180404T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 844 PM CDT Mon Apr 2 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 10 PM CDT TUESDAY... ...GALE WARNING IN EFFECT FROM 10 PM TUESDAY TO 7 AM CDT WEDNESDAY... The National Weather Service in Milwaukee/Sullivan has issued a Gale Warning...which is in effect from 10 PM Tuesday to 7 AM CDT Wednesday. The Small Craft Advisory is now in effect from 6 AM to 10 PM CDT Tuesday. The Gale Watch is no longer in effect. * WINDS: Easterly winds increasing to 10 to 20 knots tonight. East to northeast winds will increase to 15 to 25 knots Tuesday with north gale gusts of 35 to 40 knots Tuesday night. * WAVES: Building to 3 to 5 feet late tonight and 6 to 9 feet later Tuesday into Tuesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx MBK
262 WHUS73 KMKX 030811 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 311 AM CDT Tue Apr 3 2018 ...WINDY PERIOD ON THE HORIZON AS LOW PRESSURE AFFECTS THE REGION... LMZ643>646-031615- /O.CON.KMKX.SC.Y.0036.180403T1100Z-180404T0300Z/ /O.CON.KMKX.GL.W.0006.180404T0300Z-180404T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 311 AM CDT Tue Apr 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT WEDNESDAY... * WINDS: East to northeast winds will increase to 15 to 25 knots today with north gale gusts of 35 to 40 knots tonight. * WAVES: Building to 3 to 5 feet building to 6 to 10 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
337 WHUS73 KMKX 031407 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 907 AM CDT Tue Apr 3 2018 ...WINDY PERIOD ON THE HORIZON AS LOW PRESSURE AFFECTS THE REGION... LMZ643>646-032215- /O.CON.KMKX.SC.Y.0036.000000T0000Z-180404T0300Z/ /O.CON.KMKX.GL.W.0006.180404T0300Z-180404T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 907 AM CDT Tue Apr 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT WEDNESDAY... * WINDS: East to northeast winds will increase to 15 to 25 knots today with north gale gusts of 35 to 40 knots tonight. * WAVES: Building to 3 to 5 feet building to 6 to 10 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
866 WHUS73 KMKX 032012 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 312 PM CDT Tue Apr 3 2018 ...NORTHERLY GALES AND HIGH WAVES INTO WEDNESDAY MORNING... LMZ643-040415- /O.CAN.KMKX.SC.Y.0036.000000T0000Z-180404T0300Z/ /O.EXT.KMKX.GL.W.0006.180403T2012Z-180404T1400Z/ Sheboygan to Port Washington WI- 312 PM CDT Tue Apr 3 2018 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Milwaukee/Sullivan has cancelled the Small Craft Advisory. The Gale Warning is now in effect until 9 AM CDT Wednesday. * WINDS: Northeast winds to 25 knots backing north by midnight and northwest by sunrise. Gale force gusts to 35 knots. * WAVES: 6 to 10 feet subsiding to 2 to 4 feet by late Wednesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ644>646-040415- /O.CON.KMKX.SC.Y.0036.000000T0000Z-180404T0300Z/ /O.EXT.KMKX.GL.W.0006.180404T0300Z-180404T1400Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 312 PM CDT Tue Apr 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT WEDNESDAY... The Gale Warning is now in effect from 10 PM this evening to 9 AM CDT Wednesday. * WINDS: Northeast winds to 20 knots backing north to 25 knots by late evening, and northwest by sunrise. Gale force gusts to 35 knots late this evening into early Wednesday morning. * WAVES: 6 to 9 feet subsiding to 2 to 4 feet by Wednesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
176 WHUS73 KMKX 040152 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 852 PM CDT Tue Apr 3 2018 ...NORTHERLY GALES AND HIGH WAVES TO LAST INTO WEDNESDAY MORNING... LMZ644>646-041000- /O.CON.KMKX.SC.Y.0036.000000T0000Z-180404T0300Z/ /O.CON.KMKX.GL.W.0006.180404T0300Z-180404T1400Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 852 PM CDT Tue Apr 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY... * WINDS: Northeast winds 15 TO 25 knots with gusts to 30 knots backing north to 25 knots by late evening, and northwest by sunrise. Gale force gusts to 35 knots late this evening into early Wednesday morning. * WAVES: 6 to 9 feet subsiding to 2 to 4 feet by Wednesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ643-041000- /O.CON.KMKX.GL.W.0006.000000T0000Z-180404T1400Z/ Sheboygan to Port Washington WI- 852 PM CDT Tue Apr 3 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY... * WINDS: Northeast winds to 25 knots backing north by midnight and northwest by sunrise. Gale force gusts to 35 knots. * WAVES: 6 to 10 feet subsiding to 2 to 4 feet by late Wednesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ www.weather.gov/mkx MBK
429 WHUS73 KMKX 040303 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1003 PM CDT Tue Apr 3 2018 ...NORTHERLY GALES AND HIGH WAVES TO LAST INTO WEDNESDAY MORNING... LMZ644>646-041115- /O.EXP.KMKX.SC.Y.0036.000000T0000Z-180404T0300Z/ /O.CON.KMKX.GL.W.0006.000000T0000Z-180404T1400Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1003 PM CDT Tue Apr 3 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... The Small Craft Advisory is no longer in effect. * WINDS: Northeast winds 15 TO 25 knots with gusts to 30 knots backing north to northwest during the late night. Gale force gusts of 35 to 40 knots developing overnight into early evening Wednesday morning. * WAVES: 6 to 9 feet subsiding to 2 to 4 feet by Wednesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643-041115- /O.CON.KMKX.GL.W.0006.000000T0000Z-180404T1400Z/ Sheboygan to Port Washington WI- 1003 PM CDT Tue Apr 3 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY... * WINDS: Northeast winds to 25 knots backing north by midnight and northwest by sunrise. Gale force gusts of 35 to 40 knots. * WAVES: 6 to 10 feet subsiding to 2 to 4 feet by late Wednesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ www.weather.gov/mkx MBK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 3:10 AM CDT, 22 minutes earlier.
Area forecast discussion, Apr 2, 3:10 AM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
310 AM CDT Mon Apr 2 2018
.DISCUSSION...
Today - Confidence...Medium
After a chilly start we should see mid/high level cloudiness
increase. We will be setting up a return waa regime as the high
pressure ridge clears to our east. The GFS is more robust on
column saturation this afternoon, while the NAM pays more homage
to the lingering dry air in the low levels, probably better
than the GFS. So will limit any light rain/snow pops to the
northwest cwa a bit later this afternoon.
Tonight through Tuesday night - Confidence...Medium
Main focus of the forecast package remains on this period as low
pressure remains on schedule to move through the region.
Saturation will continue to occur overnight resulting in
precipitation gradually become widespread. The colder profiles are
proggd across the northern cwa while the south will be closer to
the warmer temperatures that advect into the area ahead of the
fairly weak 850 low. The 850 low traverses close to WI/IL border
on Tuesday with the northern cwa remaining in the colder regime
the longest. Not overly concerned about freezing rain with the
enough saturation in the dendritic growth zone to keep things
either rain or snow for much of the event with the low level
profile driving precip types across the cwa. As the surface/850
low passes to our east later Tuesday into Tuesday night would
expect a southward shift in the colder profiles to allow for a
changeover to snow cwa wide. For now have placed a Winter Weather
Advisory across parts of the northern cwa where expecting the
greatest potential for the meaningful impacts/greatest snow accums
and some light ice accumulation. Def zone snows will persist into
Tuesday night so overall looking at a long duration snow event
here where accums could reach up to 7 inches or so in the northern
reaches of the cwa with amounts steadily trailing off north to
south. This will be an overall warm system (expecting temps in
the mid 30s in the northern cwa on Tuesday) given the time of the
year and the higher sun angle in place for early April should
allow for some impact mitigation.
Wednesday - Confidence...Medium
High pressure will slowly build in and linger through Wednesday
night. Overall quiet with some cold advection in the wake of the
low setting a brief shot of a low level thermal trough.
Thursday - Confidence...Medium
Another cold front arrives Thursday evening. A brief shot of waa
during the day on Thursday but the cold front hits and drops 850
temps to near -20c. So some rain/snow shower potential but pops
overall on the low side.
Friday and Saturday - Confidence...Medium
Looking dry this period though ECMWF hints at a better flow off
the lake Friday night with some lake effect potential. GFS does
not show this. Coldest day is Friday then low level thermal trough
eases somewhat Saturday.
Sunday - Confidence...Medium
Return flow strengthens with isentropic lift resulting in
precipitation development. Precip could start off as snow
initially then transition to rain as warmer air continues to
advect northward.
&&
.AVIATION(06Z TAFS)...VFR to start with increasing mid/high clouds
today. Precipitation increases overnight into Tuesday as low
pressure approaches the region. Ceilings will dropoff with time
tonight into Tuesday to IFR and possibly LIFR levels. Mixed
precipitation chances in the south tonight should transition to
rain for a time on Tuesday before changing back to snow Tuesday
night. The longest period of snow is likely to be in the northern
cwa where colder airmass resides the longest. Expecting any mixed
precipitation or rain to change to snow Tuesday night area wide
before ending late. Some accums possible area wide though higher
snow accums expected north of TAF sites.
&&
.MARINE...With tightening pressure gradient associated with low
pressure approaching and passing to our south, have issues a ramp
up small craft advisory beginning at 06z tonight and continuing
through 09z Tuesday night when it transitions to a Gale Watch.
North/northwest gales will be possible for a time Tuesday night.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory from 1 AM Tuesday to 7 AM CDT Wednesday
for WIZ046-047-051-052-056>060-062-063.
LM...Gale Watch from Tuesday evening through Wednesday morning for
LMZ643>646.
Small Craft Advisory from 1 AM to 10 PM CDT Tuesday for
LMZ643>646.
&&
Today/Tonight and Aviation/Marine...Collar
Tuesday through Sunday...CollarHazardous weather outlook, Apr 1, 3:37 PM CDT, 11 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 337 PM CDT Sun Apr 1 2018 WIZ046-047-051-052-056>060-062>072-022045- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 337 PM CDT Sun Apr 1 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Sunday Accumulating snow is expected Monday night through Tuesday night especially north of Madison and Milwaukee where some moderate snow accumulations could occur. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-022045- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 337 PM CDT Sun Apr 1 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Sunday Brisk winds and high waves will likely develop Tuesday afternoon and continue into Wednesday. A Small Craft Advisory will likely be needed for this period. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 3:32 AM CDT | Gale Watch | MKX | 17 hr | |
| Apr 2, 3:38 AM CDT | Winter Weather Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 51 hr |
Nearby
Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.